# SDR SIMA200709203

- Difficulty date: March 27, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- Aircraft time: 15,810 hours, 14,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 13500469403
- Condition: Corroded
- Location: Zone 100
- Part time: 15,810 hours, 14,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM SUPPORT FOUND CORRODED IN GALLEY AREA.  REMOVED AND REPLACED SUPPORT IAW EMB SRM 51-40-02.  OPERATIONAL CHECK GOOD.
